Skip to main content

A geometric spectral sequence in Khovanov homology

Author(s): Szabo, Zoltan

To refer to this page use:
Abstract: The aim of this paper is to introduce and study a geometric spectral sequence on Z(2) Khovanov homology.
Publication Date: Dec-2015
Electronic Publication Date: 2-Nov-2015
Citation: Szabo, Zoltan. (2015). A geometric spectral sequence in Khovanov homology. JOURNAL OF TOPOLOGY, 8 (1017 - 1044). doi:10.1112/jtopol/jtv027
DOI: doi:10.1112/jtopol/jtv027
ISSN: 1753-8416
EISSN: 1753-8424
Pages: 1017 - 1044
Type of Material: Journal Article
Journal/Proceeding Title: JOURNAL OF TOPOLOGY
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.